VOL. 19 · NO. 2 | May 2007
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 19 (2), 83, (May 2007) DOI: 10.35834/mjms/1316092487
No abstract available
Erikki Mäkinen, Jyrki Nummenmaa
Missouri J. Math. Sci. 19 (2), 84-92, (May 2007) DOI: 10.35834/mjms/1316092488
KEYWORDS: 68R05, 05E10
Othman Echi
Missouri J. Math. Sci. 19 (2), 93-105, (May 2007) DOI: 10.35834/mjms/1316092489
KEYWORDS: 18A05, 18A20, 54F65
Yifeng Xue, Guoliang Chen
Missouri J. Math. Sci. 19 (2), 106-120, (May 2007) DOI: 10.35834/mjms/1316092490
KEYWORDS: 47A05, 65F20, 65J1
Shannon Overbay
Missouri J. Math. Sci. 19 (2), 121-130, (May 2007) DOI: 10.35834/mjms/1316092491
KEYWORDS: 05C10
Kent M. Neuerburg
Missouri J. Math. Sci. 19 (2), 131-140, (May 2007) DOI: 10.35834/mjms/1316092492
KEYWORDS: 68W25, 97D80
Dustin L. Jones
Missouri J. Math. Sci. 19 (2), 141-150, (May 2007) DOI: 10.35834/mjms/1316092493
KEYWORDS: 51N20
Missouri J. Math. Sci. 19 (2), 151-152, (May 2007) DOI: 10.35834/mjms/1316092494
No abstract available
Missouri J. Math. Sci. 19 (2), 153-158, (May 2007) DOI: 10.35834/mjms/1316092495
No abstract available
Missouri J. Math. Sci. 19 (2), 159-161, (May 2007) DOI: 10.35834/mjms/1316092496
No abstract available
Back to Top